# SDR AALA20072566

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 37,145 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT ROW 41G MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 41G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
